# SDR CA130305006

- Difficulty date: March 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 14,162 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Shorted
- Location: Altmeter Light
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ABOUT 6-8 MINUTES BEFORE STARTING AN APPROACH, THE COPILOT NOTICED HIS ALTIMTER WAS ARCING AND SMOKE WAS COVERING THE GLASS. THE CAPTAIN NOTICED THE ALTIMETER CIRCUIT BREAKER WAS TRIPPED. AFTER LANDING WE SHUTOFF THE AVIONICS AND TAXIIED TO THE RAMP.  MAINTENANCE INVESTIGATION REVEALED THAT IT WAS AN INTERNAL FAULT WITH THE LIGHTING CIRCUIT OF THE ALTIMETER.
